# SDR C2XA98IA278

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F02A250V1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE EMERGENCY AISLE PATH LIGHTING AFT SECTION WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A DEFECTIVE FUSE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
